MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER SERUM BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER SERUM BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 368660
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that hair was discovered in tube with a bd vacutainer® serum blood collection tubes.The following information was provided by the initial reporter: it was reported that there was hair on the tube.
 
Additional Manufacturer Narrative
H6: investigation summary: bd had not received samples, but two (2) photos were returned from the customer facility for evaluation.The photos do show the customer¿s failure mode of ¿fm¿ (foreign matter) with debris and hair on the product.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality non-conformances during manufacturing of the product.
 
Event or Problem Description
It was reported that hair was discovered in tube prior to use with a bd vacutainer® serum blood collection tubes.The following information was provided by the initial reporter: it was reported that there was hair on the tube.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: b.3.Date of event: (b)(6) 2020.B.5.Describe event or problem: it was reported that hair was discovered in tube prior to use with a bd vacutainer® serum blood collection tubes.The following information was provided by the initial reporter: it was reported that there was hair on the tube.

Brand Name
BD VACUTAINER SERUM BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key10718612
Report Number1917413-2020-00985
Device Sequence Number1902363
Product Code JKA
UDI-Device Identifier50382903686600
UDI-Public50382903686600
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K971449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Model Number368660
Device Catalogue Number368660
Device Lot Number9344022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer10/02/2020
11/24/2020
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date11/06/2020
11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1